# SDR OYE2007F00000

- Difficulty date: May 30, 2007
- Submitted: June 25, 2007
- Operation: Air carrier
- Aircraft: N104DE
- Make and model: Cessna A185F
- Aircraft serial: 18504009
- Engine: Cont IO520D
- Propeller: Mcauly D3A34C401
- System (JASC): 3210 · Main Landing Gear
- Part: Leg Assy
- Part number: 07410017LH
- Condition: Broken
- Location: Lt Mlg
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AFTER LANDING THE LT GEAR LEG BROKE AT UPPER AXEL BOLTS.  THIS CAUSED LOSS OF CONTROL OF AIRCRAFT.  IT APPEARED THAT THE LANDING GEAR LEG HAD BEEN CRACKED FOR SOME TIME DUE TO CORROSION NOTED AT BREAK.  (K)
